# SDR SIMA20130607004

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 25,522 hours, 18,083 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND STRINGER 27 IS CORRODED BETWEEN FS280.00-FS295.00.  THE ACFT WAS REMOVED FROM SERVICE. R & R STRINGER IAW STRUCTURAL REPAIR MANUAL 51-42-06 AND 51-42-21. LEVEL OF CORROSION NOT SPECIFIED. THE ACFT WAS RETURNED TO SERVICE.
